search for




 

Some Derivations on d-Algebras
Int. J. Fuzzy Log. Intell. Syst. 2018;18(4):298-302
Published online December 25, 2018
© 2018 Korean Institute of Intelligent Systems.

Young Hee Kim

Department of Mathematics, Chungbuk National University, Cheongju, Korea
Correspondence to: Young Hee Kim (yhkim@chungbuk.ac.kr)
Received August 7, 2018; Revised September 20, 2018; Accepted December 20, 2018.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Using the notions of left and right derivations in d/BCK-algebras, we show that the set of all cycles forms a right ideal of a d-algebra, and show that the right translation maps become an (r,l)-derivation on BCK-algebras. Moreover, we discuss some properties on cycles and polynomial elements in d/BCK-algebras.
Keywords : d/BCK-algebra, (r,l)((l,r))-derivation, Excision, Cycle, Polynomial element